MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an abs-10060r angel centrifuge us (refurbished) had a "disk boot failure." no patient was harmed, and they were able to run another angel machine quickly to complete the case.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged abs-10060r serial/batch number (b)(6) was received for investigation.Functional testing was performed connecting the device to the power; when the on button was pressed, a failure error was noted on the screen: disk boot failure; disk boot failure is typically caused by a hardware memory system failure in the console's sbc operating system.It manifests typically on older machines and usually only when powering up.Visual inspection revealed signs of wear and tear.The most likely reason for the reported failure is wear and tear on the device, as the manufacturing date is 13 november 2018.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20633185
Report Number1220246-2024-08457
Device Sequence Number7404224
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public00888867249585
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown